×

zbMATH — the first resource for mathematics

Monotone viable trajectories for functional differential inclusions. (English) Zbl 0472.34043

MSC:
34K05 General theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin, J.P; Cellina, A; Nohel, J, Monotone trajectories of multivalued dynamical systems, Ann. mat. pura appl., 115, 99-117, (1977), (4) · Zbl 0392.49019
[2] Hale, J, Theory of functional differential equations, () · Zbl 0222.34003
[3] Aubin, J.P; Siegel, J, Fixed points and stationary points of dissipative multivalued maps, (), 391-398, No. 3 · Zbl 0446.47049
[4] Yosida, K, Functional analysis, (), 120-123
[5] \scJ. P. Aubin, Formation of coalitions in a dynamical model where agents act on the environment, Économie appliquée, in press.
[6] Cellina, A, A theorem on the approximation of compact multivalued mappings, Rend. mat., 47, (1969), (6)
[7] Ky-Fan, A minimax inequality and applications, (), 103-113 · Zbl 0302.49019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.